Journals / Afyon Kocatepe Üniversitesi Fen ve Mühendislik Bilimleri Dergisi / 2026 / Cilt: 25 Sayı: 5

Periodic Solutions of Some Higher Order Rational Difference Equations

Bazı Yüksek Mertebeden Rasyonel Fark Denklemlerinin Periyodik Çözümleri

Melih Göcen(ZONGULDAK BÜLENT ECEVİT ÜNİVERSİTESİ)0000-0001-8669-6122
Pages
1091–1094
Publication Date
2025-10-01
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Moreover, some numerical examples are given to illustrate our theoretical results.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, the periodicity of the solutions of some higher order difference equations w_(n+1)=(w_n w_(n-k-1))/w_(n-k) , n, k ∈ N_0 " " are investigated where the initial conditions are arbitrary real numbers such that the denominator is always nonzero.
📊
Key Findings & Data:While investigating the periodicity of this higher order equation, first the special cases of the equation were considered then a generalization was given for the periodicity of the solution of this higher order difference equation.
💡
Conclusion & Impact:Moreover, some numerical examples are given to illustrate our theoretical results.
🔬Design:Araştırma Makalesi
📍Scope:Comprehensive Sample
⚙️Variables:periyodiklik · fark denklemleri · pozitif çözümler

Abstract

In this paper, the periodicity of the solutions of some higher order difference equations w_(n+1)=(w_n w_(n-k-1))/w_(n-k) , n, k ∈ N_0 " " are investigated where the initial conditions are arbitrary real numbers such that the denominator is always nonzero. While investigating the periodicity of this higher order equation, first the special cases of the equation were considered then a generalization was given for the periodicity of the solution of this higher order difference equation. Moreover, some numerical examples are given to illustrate our theoretical results.

Özet

Bu makalede, başlangıç koşulları paydanın her zaman sıfırdan farklı olacağı şekilde keyfi reel sayılar olmak üzere, bazı yüksek mertebeden w_(n+1)=(w_n w_(n-k-1))/w_(n-k) , n,k ∈ N_0 " " fark denklemlerinin çözümlerinin periyodikliği araştırılmıştır. Bu yüksek mertebeden denklemin periyodikliği araştırılırken önce denklemin özel durumları ele alınmış, daha sonra bu yüksek mertebeden fark denkleminin çözümünün periyodikliği için bir genelleme yapılmıştır. Ayrıca teorik sonuçlarımızı göstermek için bazı sayısal örnekler verilmiştir.

🔖

Cite This Article

Göcen, M. (2025). Periodic Solutions of Some Higher Order Rational Difference Equations. Afyon Kocatepe Üniversitesi Fen ve Mühendislik Bilimleri Dergisi, Cilt: 25 Sayı: 5, 1091–1094. https://doi.org/10.35414/akufemubid.1569529

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (14)

  1. Amleh, A.M., Grove, E.A., Ladas, G., Georgiou, D.A. 1999. On the recursive sequence x_(n+1)=α+x_(n-1)/x_n. Journal of Mathematical Analysis and Applications, 233(2), 790–798. https://doi.org/10.1006/jmaa.1999.6346.
  2. Balibrea, F., Linero, A. 2007. On the global periodicity of some difference equations of third order, Journal of Difference Equations and Applications, 13(11), 1011-1027. https://doi.org/10.1080/10236190701388518
  3. Camouzis, E., Ladas, G. 2007. Dynamics of third-order rational difference equations with open problems and conjectures. Chapman & Hall/CRC.
  4. DeVault, R., Kent, C., Kosmala, W. 2003. On the recursive sequence x_(n+1)=p+x_(n-k)/x_n. Journal of Difference Equations and Applications, 9(8), 721–730. https://doi.org/10.1080/1023619021000042162.
  5. Göcen, M., Cebeci, A. 2018. On the periodic solutions of some systems of higher order difference equations. Rocky Mountain Journal of Mathematics, 48(3), 845–858. https://doi.org/10.1216/RMJ-2018-48-3-845.
  6. Göcen, M., Cebeci, A. 2022. Form of the periodic solutions of some systems of higher order difference equations. Asian-European Journal of Mathematics, 15(2), 2250029 (16 pages). https://doi.org/10.1142/S1793557122500292.
  7. Göcen, M., Güneysu, M., 2018. The global attractivity of some rational difference equations. Journal of Computational Analysis and Applications, 25(7), 1233-1243.
  8. Grove, E.A., Ladas, G. 2005. Periodicities in Nonlinear Difference Equations. Chapman and Hall/CRC, New York. https://doi.org/1201/9781420037722.
  9. Kulenović, M.R.S., Ladas, G. 2001. Dynamics of second order rational difference equations. Chapman & Hall/CRC.
  10. Okumuş, İ., Soykan, Y. 2019. On the Solutions of Four Second-Order Nonlinear Difference Equations. Universal Journal of Mathematics and Applications, 2(3), 116-125. https://doi.org/10.32323/ujma.589274
  11. Taşdemir, E. 2021. Global dynamics of a higher order difference equation with a quadratic term. Journal of Applied Mathematics and Computing, 67(1-2), 423-437. https://doi.org/10.1007/s12190-021-01497-x.
  12. Taşdemir, E., Göcen, M., Soykan, Y. 2022. Global Dynamical Behaviours and Periodicity of a Certain Quadratic-Rational Difference Equation with Delay. Miskolc Mathematical Notes, 23(1), 471-484. https://doi.org/10.18514/MMN.2022.3996
  13. Amleh, A.M., Grove, E.A., Ladas, G., Georgiou, D.A. 1999. On the recursive sequence x_(n+1)=α+x_(n-1)/x_n. Journal of Mathematical Analysis and Applications, 233(2), 790–798. https://doi.org/10.1006/jmaa.1999.6346.
  14. DeVault, R., Kent, C., Kosmala, W. 2003. On the recursive sequence x_(n+1)=p+x_(n-k)/x_n. Journal of Difference Equations and Applications, 9(8), 721–730. https://doi.org/10.1080/1023619021000042162.